# SDR YYFA20120721001

- Difficulty date: July 21, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,371 hours, 29,462 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Selector Panel
- Part number: G3237
- Part serial: 445
- Condition: Wrong Part
- Location: Observer Audio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WITH INT SELECTED WITH HOT MIKE FWD F/A CALL ON HANDSET CAN TALK WITHOUT USING COCKPIT HANDSET.  FOUND OBSERVER AUDIO SELECT PANEL NOT TO BE EFFECTIVE FOR ACFT.  R & R OBSERVERS AUDIO SELECT PANEL AND OPS CHECKED GOOD IAW MM 23-50-02.
